# SDR UALA2013030601344

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 59,880 hours, 16,740 cycles
- Engine: Pwa PW2037
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 658060021
- Part serial: 684
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O CLOCK INOPERATIVE.  DEFERRED FOR TIME PER MEL.  REPLACED F/O'S CLOCK, OPS CHECK GOOD.
